# SDR CA040209012

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 23,130 hours
- Engine: Lyc T5313B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Part number: 85634
- Condition: Worn
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 117024091
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL CONTROL RECEIVED FROM CUSTOMER FOR INSPECTION FOLLOWING PREVIOUS RECORDS ABOUT PUMP FAILURE (WSDR 20040128006). FUEL CONTROL HAS TSO- 3195.3 AND WAS OPERATING ON EXTENSION TIME DUE TO A GOOD PERFORMANCES.  IT WAS REMOVED FROM A/C FOR INSPECTION IAW SB. T5317A-1-107 (CECO SB.73-39).  INSPECTION FOUND WORN EXCESSIVELY, WORN MAIN DRIVE INTERNAL SPLINES, SECONDARY LARGE SPLINE AND PRIMARY PUMP GEAR EXTERNAL SPLINE. THIS IS THIRD CASE OF PUMP-MAIN DRIVE SHAFT FAILURE INVESTIGATED.  WE HAVE REPORTED THIS CASE TO MANUFACTURER AND WE ARE WAITING FOR FUTHER GUIDANCE.
